# SDR CALA2015061900517

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 50,328 hours, 18,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12037716
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXTERIOR LIGHT INOPERATIVE.  R & R LT FWD OVERWING LIGHT ASSEMBLY IAW AMM 33-51- 04-960-802.  OPERATIONS CHECKED GOOD.
